Mehmet Ali Akinlar
Cited by
Cited by
Sinc-Galerkin method for approximate solutions of fractional order boundary value problems
A Secer, S Alkan, MA Akinlar, M Bayram
Boundary Value Problems 2013 (1), 281, 2013
Efficient solutions of systems of fractional PDEs by the differential transform method
A Secer, MA Akinlar, A Cevikel
Advances in Difference Equations 2012 (1), 188, 2012
A new approximate analytical solution of Kuramoto-Sivashinsky equation using homotopy analysis method
M Kurulay, A Secer, MA Akinlar
Applied Mathematics & Information Sciences 7 (1), 267-271, 2013
Numerical solution of fractional Benney equation
MA Akinlar, A Secer, M Bayram
Applied Mathematics & Information Sciences 8 (4), 1633, 2014
A new method for non-rigid registration of 3D images
MA Akinlar
Mathematics, 2009
Oblique duals associated with rational subspace Gabor frames
MA Akinlar, JP Gabardo
The Journal of Integral Equations and Applications, 283-309, 2008
Chirped solitons in negative index materials generated by Kerr nonlinearity
A Houwe, M Inc, SY Doka, MA Akinlar, D Baleanu
Results in Physics, 103097, 2020
A novel method for analytical solutions of fractional partial differential equations
MA Akinlar, M Kurulay
Mathematical Problems in Engineering 2013, 2013
Noninvasive screening and discrimination of skin images for early melanoma detection
NJ Dhinagar, M Celenk, MA Akinlar
2011 5th International Conference on Bioinformatics and Biomedical …, 2011
An efficient computer application of the sinc-Galerkin approximation for nonlinear boundary value problems
A Secer, M Kurulay, M Bayram, MA Akinlar
Boundary Value Problems 2012 (1), 117, 2012
A novel matching of MR images using gabor wavelets
MA Akinlar, M Kurulay, A Secer, M Celenk
IETE Technical Review 30 (2), 129-133, 2013
Stability, synchronization control and numerical solution of fractional Shimizu-Morioka dynamical system
MA Akinlar, A Secer, M Bayram
Applied Mathematics & Information Sciences 8 (4), 1699, 2014
Quality assessment for an image registration method
MA Akinlar, M Celenk
International Journal of Contemporary Mathematical Sciences 6 (30), 1483-1489, 2011
Chaos control and solutions of fractional-order Malkus waterwheel model
MA Akinlar, F Tchier, M Inc
Chaos, Solitons & Fractals 135, 109746, 2020
Application of an image registration method to noisy images
MA Akinlar, RN Ibragimov
Sarajevo J. Math 7 (1), 1-9, 2011
Solutions of a disease model with fractional white noise
MA Akinlar, M Inc, JF Gómez-Aguilar, B Boutarfa
Chaos, Solitons & Fractals, 109840, 2020
Medical image compression using quad-tree fractals and segmentation
F Khalili, M Celenk, MA Akinlar
Proceedings of the International Conference on Image Processing, Computer …, 2013
Curvature-driven diffusion-based mathematical image registration models
MA Akinlar, M Kurulay, A Secer, M Celenk
Advances in Difference Equations 2012 (1), 1-6, 2012
Efficient variational approaches for deformable registration of images
MA Akinlar, M Kurulay, A Secer, M Bayram
Abstract and Applied Analysis 2012, 2012
Applicability of time conformable derivative to Wick-fractional-stochastic PDEs
Z Korpinar, F Tchier, M Inc, FT Bousbahi, FMO Tawfiq, MA Akinlar
Alexandria Engineering Journal, 2020
The system can't perform the operation now. Try again later.
Articles 1–20